Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/15926
Title: A new explanation of some Leiden Ranking graphs using exponential functions
Authors: EGGHE, Leo 
Issue Date: 2013
Source: Journal of Information Science Theory and Practice, 1 (3), p. 6-11
Abstract: A new explanation, using exponential functions, is given for the S-shaped functional relation between the mean citation score and the proportion of top 10% (and other percentages) publications for the 500 Leiden Ranking universities. With this new model we again obtain an explanation for the concave or convex relation between the proportion of top 100θ% publications, for different fractions of θ.
Keywords: Leiden ranking; exponential function; mean citation rate; S-shaped
Document URI: http://hdl.handle.net/1942/15926
ISSN: 2287-9099
DOI: 10.1633/JISTaP.2013.1.3.1
Rights: Open Access
Category: A1
Type: Journal Contribution
Validations: vabb 2015
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
A new explanation of some Leiden Ranking graphs using exponential functions.pdf120.97 kBAdobe PDFView/Open
explanation.pdf271.69 kBAdobe PDFView/Open
Show full item record

Page view(s)

88
checked on May 25, 2022

Download(s)

118
checked on May 25, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.